# SDR SWAA2021021121251

- Difficulty date: October 6, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A9481
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE BS500D LBL22 TO RBL22 WL157. / DAMAGE EVALUATION ON FCB AFT BULKHEAD TO FLOOR SUPPORT ANGLE BS 500D; LBL 22 TO RBL 22; WL 157 WAS FOUND TO BE OUT OF LIMITS. DUE TO NO LIMITS GIVEN IN SRM. REMOVED AND INSTALLED NEW AFT BULKHEAD TO FLOOR SUPPORT ANGLE BS 500D; LBL 22 TO RBL 22; WL 157. PER DWG 143A9481; DWG 143A7902; AND SRM 51-40-02 87713U 15OCT20
